# SDR SWAA2024042979896

- Difficulty date: April 26, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N8559Q
- Make and model: Boeing 737-8H4
- Aircraft serial: 63584
- Aircraft time: 20,612 hours, 10,440 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Indicator
- Part number: UNKNOWN
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON APPROACH AT 170KIAS FLAPS WOULD NOT EXTEND BEYOND FLAPS 5.<[01] PERFORMED FIRM TASK: 27-51 TASK 849. FOUND #1 & #8 TRANSMISSIONS TORQUE INDICATOR POPPED. RESET BOTH INDICATORS; MOC REQUESTED DRAIN AND FILL OF BOTH TRANSMISSIONS.
